# SDR AALA201705309032

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 13,115 hours, 5,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Leaking
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK SLIDE PRESSURE DISPLAYED ON FLIGHT ATTENDANT PANEL FOR L2 DOOR. REPLACED RESERVOIR ASSEMBLY.
